The embeddability of an invertible measure.
Semigroup forum, Tome 5 (1972), pp. 340-353
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1972__5_133951,
author = {M. Fisher},
title = {The embeddability of an invertible measure.},
journal = {Semigroup forum},
pages = {340--353},
year = {1972},
volume = {5},
zbl = {0259.47037},
url = {http://geodesic.mathdoc.fr/item/SF_1972__5_133951/}
}
M. Fisher. The embeddability of an invertible measure.. Semigroup forum, Tome 5 (1972), pp. 340-353. http://geodesic.mathdoc.fr/item/SF_1972__5_133951/